# SDR CALA2014051391009

- Difficulty date: May 10, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 50,591 hours, 10,771 cycles
- Engine: Pwa PW4077
- System (JASC): 4970 · APU Indicating System
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU START SYS STATUS MSG ON START UP.  RESTARTED APU, MSG GONE.
